# SDR FDEA202205281323

- Difficulty date: May 28, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28143
- Aircraft time: 63,045 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 580 STUB FLOOR BEAM L/H IS CRACKED UNDER SEAT  TRACK AT LBL 45.5   REMOVED DAMAGED L/H STUB FLOOR BEAM AT STA 580 REF.                    757 SRM 51-40-02.  OK TO INSTALL STUB FLOOR BEAM AT STA 580 REF B757                      SRM 51-40-02                                                           RII:   5502  NSTALLED STUB FLOOR BEAM AT STA 580 REF.                                         SR57-53-004 AND 757 SRM 51-40-02.
